# SDR AALA201802029022

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 4,872 hours, 502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM ALERT, CLASS 31.  REMOTE CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS,  FAULT CODE 33-12131.  RAN SYSTEM CONFIGURATION REPORT IAW AMM DMC-B787-A-33-51-00-03A-300D-A.  REMOVED AND REPLACED CONTROL UNIT IAW AMM 33-51-07. OPS CHECKED NORMAL.
